Discussions By Condition: I cannot get a diagnosis.

Head Problem

Posted In: I cannot get a diagnosis. 4 Replies
  • October 3, 2006
  • 07:23 AM

I Was Suffering From Some Body Pains And Visited A Local Doctor. After Examination, He Concluded That I Was Suffering From Chikan Gunya(related To Mosquito Bite) And Said It Was A Viral Infection And Put Me On,
1. Ceftas Tabs
2. Diclofenac And Paracetamol Tabs
3. Famotidine Tabs
5.lariago(anti Malarial Drug).

Symptoms: Initially For Two Days I Got Shivers In The Night Immediately Followed By Very High Temperature. No Appetite. Then Suddenly On The Fourthday Night It Was Difficult In Breathing Properly And All Of A Sudden, Some Rapid Sensation Type Of Thing Started In The Head (you Can Consider The Circumferance From Above The Ears) And Suddenly A Feeling Of Nausea And Vomitting . Then My Heart Rate Started Beating Faster Than Ever Followed By Coldness Of Head, Hands And Feet.
It So Happend That I Was Drained Out Of Energy In A Splash.
Immediately I Have Taken Some Water With A Little Sugar And Could Just Lay Down On The Bed. I Was Rushed To The Hospital And They Diagnosed Me That I Got My Gastro Track Disturbed, And As Such The Gas Accumulated Has Bounced Back Above The Eisophagus And Even Affected The Head.

My Question Is Is It Possible?
(. The Hospital Diagnosed That My Body Has No Other Infection, Ecg Is Normal ).
Kindly Somebody Answer This.

Reply Flag this Discussion

4 Replies:

  • He could be suffering from Caps Syndrome (Initial) or some form of Shiftitis.What Do You Think Guys?
    Anonymous 42,789 Replies
    • October 4, 2006
    • 09:33 AM
    • 0
    Flag this Response
  • Chican Gunya????What the heck is that?
    Anonymous 42,789 Replies
    • October 4, 2006
    • 06:19 PM
    • 0
    Flag this Response
  • Literally 'break-bone fever', is an African name for Dengue fever.
    adviware 2 Replies
    • October 4, 2006
    • 07:12 PM
    • 0
    Flag this Response
  • Hi Guys,I am fuenteselaine aged 30 years from California. I am suffering from all of a sudden Head ache from 3 weeks. I had observed this type of headache for 6 times. But after taking that tablets I am feeling fine and comfortable. Can anyone suggest me why this happens?
    fuenteselaine 1 Replies
    • September 7, 2009
    • 06:15 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?